HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Quadratic BSDEs with jumps: a fixed-point approach

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01245360
Contributor : Dylan Possamaï Connect in order to contact the contributor
Submitted on : Thursday, December 17, 2015 - 9:56:42 AM
Last modification on : Tuesday, January 18, 2022 - 3:24:10 PM

Links full text

Identifiers

Citation

Mohamed Nabil Kazi-Tani, Dylan Possamaï, Chao Zhou. Quadratic BSDEs with jumps: a fixed-point approach. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (66), pp.1-28. ⟨10.1214/EJP.v20-3363⟩. ⟨hal-01245360⟩

Share

Metrics

Record views

117